Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes pain and weakness in leg while walking?

Answered by
Dr.
Dr. Neel Kudchadkar

General & Family Physician

Practicing since :2004

Answered : 531 Questions

default
Posted on Tue, 20 Oct 2015 in Bones, Muscles and Joints
Question: I have serious pain trying to walk, I do have multiple helth issues being 70 now I was forced to retire a year ago. This leg pain and weakness prevents most help around the house.
doctor
Answered by Dr. Neel Kudchadkar 2 hours later
Brief Answer:
Causes and cures for pain while walking.

Detailed Answer:
Dear XXXXX,

1. The reason behind your pain experienced while walking is due to "claudication".
2. Kindly get the pulses of the vessels of your feet checked.
3. You might want to find out if you have any issues at the region where the nerves from your spine flow into your legs. This is also a cause of claudication.
4. Another problem is Percoset 10/325.
5. Percoset is known to be habit forming and once a person regularly takes it, until the next dose, withdrawal symptoms of pain (in particular) are experienced.
6. Have you tried physiotherapy? It can be acutely helpful.
7. Given these facts you might consider joint issues like arthritis as you have mentioned in your question that indeed, you have multiple health issues.
8. Kindly try "foot reflexology" . There are certain points located at the soles and base of your feet that when pressed in a correct manner relieve pain to a considerable and very tolerable extent.

Do write back to me for any doubts or further questions as regards your health.

Have a great day,
Dr. Neel Kudchadkar
Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Withdrawal symptoms?

doctor1 MD

My mother has been taking geodon and Effexor for several years for fibromyalgia and pain. Dr. Changed prescription to ability and pristiq with no weaning off error/geodon just stopping them cold turkey and starting new drugs the following morning? Is this normal practice or should we be looking out for withdrawal symptoms or interactions of any kind?

doctor1 MD

Hello. I have been smoking about a pack a day for 5 years. I m 22 male. My bowel movements have been lightly colored, slightly flaky and become cloudy when flushed. I have researched chronic pancreatitis and share similar symptoms. Usually my stool is harder and darker in color when I do not smoke previously for up to an hour or so. I have tried to quit smoking and will continue to do so in time but unfortunately, I do not have very much time to sit through withdrawal symptoms with my busy lifestyle. Sometimes I show signs of undigested food, possibly mucus in stool but I m not sure. Is there anything I can do? I do not have health insurance unfortunately. Are their alternatives to help regulate my digestive system?

doctor1 MD

Can bupropion HCL xl be the cause of my having plantar fascitis or neuropathy? I have taken bupropion HCl xl 300 mg for app. 5 to 6 years. I am 58 yrs old. I have had plantar fascitis for 4 or more years and have had surgery on my right foot. I started taking bupropion because I had to force myself to go to work and I ask the Dr. to for an antidepressant the would not make me gain weight. I am now retired and my feet have gotten worse not better. What major withdrawal symptoms can I expect if i decide to quit taking buproprion? Once you have neuopathy can you reverse it if it is cause by a drug?

doctor1 MD

My Implanon expired in June of this year and now I'm experiencing pregnancy symptoms such as fatigue nausea sore breast acne headaches weight gain and made swings I am aware that birth-control withdrawal can mimic the symptoms I would only be for five weeks if I am in fact pregnant my periods resumed in August should I get a blood test or is this just withdrawal symptoms?

doctor1 MD

Hi there. I have recently stopped using Citalopram . I was on it for 9 months and tapered off slowly over a period of 5 months. I am getting the usual withdrawal symptoms ....dizzy, brain zaps, low mood and low motivation. The most troubling is...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

Hi there. I have been on an SSRI( Citalopram ) for 9 months. My highest dose was 20mg per day. I have tapered off slowly over a period of 5 months. I quit entirely one week ago and my withdrawal side effects include some anxiety , tiredness(lack...